PERMUTING TRIDERIVATIONS OF PRIME AND SEMIPRIME RINGS


Creative Commons License

Yazarli H.

MISKOLC MATHEMATICAL NOTES, vol.18, no.1, pp.489-497, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.18514/mmn.2017.1647
  • Title of Journal : MISKOLC MATHEMATICAL NOTES
  • Page Numbers: pp.489-497

Abstract

The purpose of this paper is to prove some results concerning permuting triderivations and permuting generalized triderivations on prime and semiprime rings which partially extend some results contained in [9] and [10].